U.S. doctors online nowAsk doctors free
Franklin Furnace, OH
A 22-year-old female asked:

painful intercourse, afterwards i get burning and itching in my vagina. i have no stds nor does my boyfriend. typical for first sexual experiences?

2 doctor answers3 doctors weighed in
Dr. Holly Maes
Pediatrics 36 years experience
Not normal: This is not typical for any type of sexual experience , first or not. You could have bacterial vaginosis, which has nothing to do with sexually transmitted diseases. Yeast is also a possibility and, that too, is not sexually transmitted. But pain is not a part of sex, so please get checked and find out what is going on. It should be a beautiful experience, not agony.
Dr. Judith Tellerman
Clinical Psychology 42 years experience
Please see a Gynecologist Doctor who is an expert in female reproductive organs and will give you a thorough evaluation and recommend treatment.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 29-year-old member asked:

What could cause a stomach ache?

2 doctor answers4 doctors weighed in
Dr. Stuart Hickerson
Family Medicine 32 years experience
Multiple: Many things can cause a stomach ache. Infections, nerves, pregnancy, uti, excess sibstances- alcohol, coffee, tea. Undelying gastritis or ulcer.
A 30-year-old member asked:

What might cause a yellow cottage cheese-like vaginal discharge, and burning during urination?

2 doctor answers2 doctors weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Probable yeast infec: It sounds like you probably have a vaginal infection. Usually yeast willgive a thick white discharge. You can use over-the-counter medication to treat but you should see your dr. For a proper diagnosis if it doesn't resolve with over-the-counter treatment for yeast infection.
A 29-year-old member asked:

What might cause green coloration on my vagina when using nordette (ethinyl estradiol and levonorgestrel)?

1 doctor answer3 doctors weighed in
Dr. Jane Van Dis
Obstetrics and Gynecology 18 years experience
Vaginal discharge: Sometimes vaginal discharge has a green hue to it. Typically it's not a sign of infection so long as you don't have any itching or foul smell associated with it. Regardless, however, if you're concerned you may want to see a physician and get checked out for any possible infection, including possible stds. I haven't heard of birth control causing a change in the skin color of the vagina.
Spartanburg, SC
A 30-year-old female asked:

What causes nerve pain in your foot? What stops it and will it cause me to not be able to work?

2 doctor answers5 doctors weighed in
Dr. Eric Lullove
Podiatry 19 years experience
Neuritis: Nerve pain or numbness or burning is a common symptom associated with entrapment of a peripheral nerve in the foot. It is not debilitating, but very annoying. See your local podiatrist, an injection may be necessary to block the nerve and re-assess the symptoms post-injection.
A 24-year-old female asked:

Im having abnormally thick vaginal discharge with no odor. I have the mirena (levonorgestrel) in for about 4 months now. Never experienced this much discharge. Is this normal?

1 doctor answer3 doctors weighed in
Dr. Allison Urrutia
Obstetrics and Gynecology 14 years experience
Yes: Progestrone only methods of birth control can change the consistency of your vaginal/cervical discharge. During the luteal (or second half) of your cycle, Progesterone cause the mucus to become thicker (preventing more sperm from entering the uterus). Thus, it is normal to have thicker discharge.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Apr 29, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.